# SDR A6WA201542932

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 29,090 hours, 28,020 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3850, 3840, 3840, 3850 ELEC ODOR ROW 5 & AFT.  LIGHTING SUFFICIENT FOR CREW.  PLACARDED & PLACED ON MEL.  R & R BALLASTS AT 11FD, 8AC & BOTH BALLASTS AT 9FD.  ALSO REPLACED 1 FLUORESCENT BULB AT 9FD.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & MEL.
